# SDR FTU2003F00008

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N951LH
- Make and model: Beech A36
- Aircraft serial: E2300
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Impulse Coupling
- Part time: 884 hours
- Component: Impulse Couplin
- Component part number: 10349367
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER WAS COMPLAINING OF A ROUGH RUNNING ENGINE DUE TO A BAD LEFT MAGNETO, REMOVED MAGNETO AND FOUND THE IMPULSE COUPLING SPRING WAS BROKEN.  COUPLING SPRING REPLACED WITH A NEW PART, REINSTALLED MAGNETO AND TIMED TO ENGINE.  GROUND RAN ENGINES AND NO FURTHER PROBLEM FOUND.
